# SDR GTIA2023080337388

- Difficulty date: August 3, 2023
- Submitted: August 4, 2023
- Operation: Air carrier
- Aircraft: N934NK
- Make and model: Airbus A320-271N
- Aircraft serial: 10107
- Aircraft time: 9,957 hours, 4,092 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zone 900
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLASHLIGHT @FA SEAT R2 INOP -R&R FLASHLIGHT @ FA SEAT R2 IAW AMM 25-60-13 OPS CHECK GOOD A/C IS OK FOR SERVICE
